Eigenvalues for generalized Hausdorff matrices

Amnon Jakimovski*, Hubert Tietz

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We introduce a new class of generalized Hausdorff matrices and show that their eigenvalues and corresponding eigenspaces can be obtained very easily. We also consider these matrices as operators on ℓp(1≤p≤∞).

Original languageEnglish
Pages (from-to)754-759
Number of pages6
JournalIntegral Equations and Operator Theory
Issue number5
StatePublished - Sep 1991


Dive into the research topics of 'Eigenvalues for generalized Hausdorff matrices'. Together they form a unique fingerprint.

Cite this